# SDR SIMA20120620001

- Difficulty date: June 20, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N844AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145682
- Aircraft time: 23,449 hours, 19,875 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070005120
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 4235 THE CREW REPORTED THAT DURING DESCENT NOTICED AN ELECTRICAL BURNING ODOR IN THE FLIGHT DECK.  NO SMOKE NOTICED.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSPECTED THE  AIRCRAFT COCKPIT AND FOUND THE FIRST OFFICER’S FLASHLIGHT BASE HAD MELTED.  REMOVED AND REPLACED THE FIRST OFFICER’S AND CAPTAIN’S FLASHLIGHTS AND BASES IAW EMB 145 AMM 335016.  PART NUMBER: FLASHLIGHT BASE; P2-07-0005-120.  PART NUMBER: FLASHLIGHT AND CRADLE ASSY;  P2-07-0009-520.  GROUND RAN AIRCRAFT WITH THE APU FOR OVER 3 HOURS AND NO ODOR WAS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
